# SDR KCSA202007011103

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 88,513 hours, 15,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO COMP AT STA 960 C-TRACK CARGO STOP BRACKET CRACKED.
